# SDR REXA2022081801904

- Difficulty date: August 11, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Part number: MM67035624003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR KICKPLATE HINGE HAS AREAS OF CORROSION WITH 100% MATERIAL LOSS	REPLACED HINGE
